Alert archive / South Dakota / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 39, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 3, 2006, 9:30 PM CDT for Sully County, South Dakota. It was in force for 17 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2006, 9:30 PM CDT (02:30 UTC)
- Expired
- Jun 3, 2006, 9:47 PM CDT
- In force
- 17 min
- Issued by
- NWS Aberdeen, SD
- Area
- Counties, with a storm outline in the text
County Sully County, SD
The radar
The Aberdeen radar (KABR), 138 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 9:30 PM CDT | HAIL 1.25 | 15 Ese Onida, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 4:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 2.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 817 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 2716 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KABR 040230 SVRABR SDC119-040300- /O.NEW.KABR.SV.W.0039.060604T0230Z-060604T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 930 PM CDT SAT JUN 3 2006 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SULLY COUNTY IN CENTRAL SOUTH DAKOTA... * UNTIL 1000 PM CDT * AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED OVER SOUTHEASTERN SULLY COUNTY...MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE COUNTY. THIS IS A DANGEROUS STORM WITH THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS. TAKE SHELTER NOW REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN ABERDEEN. LAT...LON 4470 9980 4456 9981 4456 9968 4472 9968 $$ ALBRECHT
1 follow-up statement
000 WWUS53 KABR 040247 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 947 PM CDT SAT JUN 3 2006 SDC119-040257- /O.CAN.KABR.SV.W.0039.000000T0000Z-060604T0300Z/ SULLY SD- 947 PM CDT SAT JUN 3 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SULLY COUNTY HAS BEEN CANCELLED... AT 945 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR CENTRAL SOUTH DAKOTA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR NORTHEASTERN SOUTH DAKOTA. LAT...LON 4470 9980 4456 9981 4456 9968 4472 9968 $$ ALBRECHT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:15 PM CDT, 6 hours 15 minutes earlier.
Area forecast discussion, Jun 3, 3:15 PM CDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ABERDEEN SD 315 PM CDT SAT JUN 3 2006 .SHORT TERM...TONIGHT AND SUNDAY CURRENTLY HAVE AN UPPER WAVE POSITIONED OVER ERN WY/MT...WITH AN ASSOCIATED AREA OF SFC LOW PRESSURE STRETCHING FROM SRN SASK SOUTHWARD ACROSS THE ND/MT AND SD/WY BORDERS INTO WRN NEBRASKA. HAVE SOUTH TO SOUTHEASTERLY FLOW ACROSS THE CWA...WITH THE FRONTAL BOUNDARY OF INTEREST JUST TO THE EAST OF A LINE OF KSDY...KBHK...AND BUFFALO SD. THIS BOUNDARY IS EXPECTED TO PUSH EAST SLOWLY AS THE UPPER WAVE...AND SFC LOW SLIDE EAST TONIGHT. EXPECT FOCUS FOR THUNDERSTORM DEVELOPMENT ALONG THIS FRONTAL BOUNDARY LATER THIS AFTERNOON AND EARLY EVENING AS IT SLIDES ACROSS WESTERN SOUTH DAKOTA. DECENT INSTABILITY ACROSS THE CWA WITH SBCAPE OF AROUND 2000 J/KG...AND SLIGHTLY HIGHER MUCAPE VALUES NOTED IN THE NAM/RUC. HAVE SOME CONVECTIVE INHIBITION SO MAY BEGIN WITH MORE ISOLATED DEVELOPMENT. HOWEVER EXPECT STORMS TO BECOME ELEVATED AS THE SYSTEM PUSHES INTO EASTERN SOUTH DAKOTA LATER THIS EVENING AND INTO THE OVERNIGHT. MID LEVEL LAPSE RATES QUITE STEEP AROUND 7-8 C/KM...WITH OK DIRECTIONAL SHEAR IN THE LOW MID/LEVELS. THIS WILL ALLOW FOR SOME SEVERE POTENTIAL WITH ANY THUNDERSTORM DEVELOPMENT. HOWEVER THE DEEP LAYER SHEAR IS STILL SOMEWHAT LACKING...SO ANY SEVERE STORMS MAY BE SHORTER-LIVED. HEAVIER RAIN AMOUNTS STILL POSSIBLE WITH THE SLOWER MOVEMENT OF THE FRONT...AND PWAT VALUES STILL IN THE 1-1.5 INCH RANGE ACROSS THE CWA. HOWEVER AS MENTIONED IN PREVIOUS DISCUSSIONS...FLOODING POTENTIAL IS LOWERED DUE TO LACK OF PRECIPITATION ACROSS PORTIONS OF THE CWA IN PREVIOUS WEEKS. LOOKS LIKE SLIGHTLY COOLER CONDITIONS ARE IN STORE ACROSS THE CWA FOR SUNDAY BEHIND THE FRONT...WITH LOWERS 80S ACROSS THE EAST AND UPPER 80S OUT WEST. COULD SEE SOME LINGERING -TRW ACROSS THE EAST INTO THE MORNING...AS UPPER WAVE/FRONTAL BOUNDARY JUST MAKING ITS WAY TO EASTERN SOUTH DAKOTA AND WC MINNESOTA. FRONTAL BOUNDARY REMAINS IN THE EASTERN AREA THROUGH MUCH OF SUNDAY...SO HAVE INCLUDED A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE EXTREME EAST SUNDAY AFTERNOON. COULD SEE SOME REDEVELOPMENT ALONG THE FRONT WITH SOME HEATING LATE IN THE DAY. .MID TERM...SUNDAY NIGHT THROUGH TUESDAY NIGHT FORECAST CHALLENGES INCLUDE PRECIP POTENTIAL LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON ALONG WITH TEMPS. THE FLOW PATTERN IN THE MID TERM STILL APPEARS TO BE WSW FLOW WITH A SUCCESSION OF MID-LEVEL SHORT WAVES RIDING INTO/THROUGH UPPER LEVEL PRESSURE RIDGE IN PLACE OVER THE WESTERN TWO-THIRDS OF THE US THROUGH MONDAY NIGHT. TUESDAY/TUESDAY NIGHT...SHOWCASES HEIGHT RISES AND A GENERAL DRYING OF THE COLUMN. BY SUNDAY NIGHT /AFTER 06Z/ A MID-LEVEL SHORT WAVE TROF IS APPROACHING THE CWA IN BOTH THE NAM AND GFS SOLUTIONS AND SHOULD BE LIGHTING UP THE WESTERN DAKOTA 88D RADARS BY SUNRISE. THIS ELEVATED CONVECTION SPILLS OVER INTO THE ABR WESTERN AND CENTRAL ZONES THROUGH MID-DAY. THE SURFACE TROF ASSOCIATED WITH THIS UPPER WAVE SHOULD BE APPROACHING THE JAMES RIVER VALLEY BY LATE AFTERNOON...WHERE BETTER LOW LEVEL MOISTURE WILL RESIDE. WITH 1500 TO 2500 J/KG OF CAPE AND NEGLIGIBLE CINH...EXPECTING CONVECTION TO REFIRE IN/ALONG THE SURFACE TROF AND MOVE THROUGH THE EASTERN ZONES. THIS STRONGER SURFACE TROF WILL BE FOLLOWED ON BY CANADIAN SURFACE HIGH PRESSURE MONDAY NIGHT THROUGH TUESDAY NIGHT...WHICH SHOULD DRY AND COOL THE LOW LEVELS ENOUGH TO INHIBIT ANYMORE CONVECTION IN THE MID TERM PERIOD. DESPITE A FAIRLY ACTIVE THERMAL ADVECTION PATTERN...850HPA TEMPS NEVER REALLY STRAY MUCH FROM A +15C /OUT EAST/ TO +21C /OUT WEST/ RANGE...SO DID NOT HAVE TO DO MUCH TINKERING IN THE MAX/MIN T GRIDS AS THEY ALREADY LOOKED REPRESENTATIVE. .LONG TERM...WEDNESDAY THROUGH SATURDAY THE EC AND GFS MEDIUM RANGE SOLUTIONS HAVE TRENDED A LITTLE MORE TOWARD THE NCEP ENSEMBLE MEAN OVER THE CENTRAL US...INCLUDING THE CRITICAL GREAT LAKES REGION. THAT IS...LESS AGGRESSIVE DIGGING AN UPPER WAVE SEWD INTO THE GREAT LAKES. THIS...IN TURN...LEAVES THIS FORECAST AREA IN WEAKER CAA SEQUENCE FROM THURSDAY THROUGH SATURDAY. THE MODELS STILL AGREE TO BRING A BACK DOOR COLD FRONT SOUTH THROUGH THE FORECAST AREA ON WEDNESDAY...BUT THEY ARE A GOOD 5 DEGREES CELSIUS WARMER THAN THEY WERE YESTERDAY WRT 850HPA TEMPS FOR THURSDAY THROUGH SATURDAY. THERE ARE THREE INSTANCES OF PRECIP POTENTIAL IN THE EXTENDED. THE FIRST SHOWS UP WEDNESDAY EVENING/OVERNIGHT AS DEWPOINT POOLING EXPECTED ALONG THE SOUTHWARD SAGGING BACK DOOR COLD FRONT OVER THE UNR FA IS FORECAST TO HELP INITIATE CONVECTION ACROSS CENTRAL/SOUTH CENTRAL SOUTH DAKOTA. THIS CONVECTION IS EXPECTED TO COALESCE INTO AN MCS AND PROPAGATE EASTWARD ACROSS THE SOUTHERN HALF OF THE STATE INTO THE FIRST PART OF THURSDAY. SLT CHANCE POPS ADDED FOR THIS. THE SECOND POTENTIAL TIMEFRAME OF PRECIP SHOWS UP THURSDAY NIGHT WHILE MID AND UPPER LEVEL RIDGE IS IN PLACE OVER FA. IMPRESSIVE THETA-E ADVECTION AT 850HPA AND 700HPA ACROSS THE CENTRAL AND EASTERN FA AHEAD OF ANOTHER APPROACHING MID-LEVEL SHORT WAVE TROF WILL COMBINE WITH STEEP MID-LEVEL LAPSE RATES TO INITIATE SOME ELEVATED NOCTURNAL CONVECTION WHICH THEN MOVES EAST INTO MINNESOTA DURING THE MORNING HOURS ON FRIDAY. COLLABORATION YIELDED HOLDING OFF POPS MENTION FOR NOW FOR THIS FEATURE. THE THIRD TIMEFRAME OF PRECIP CONCERN COMES SATURDAY /DAY 7/ EVENING WHEN THE DAY 4 BACK DOOR FRONT RETROGRADES NORTH BACK INTO THE FORECAST AREA WHILE A STRONGER MID-LEVEL WAVE APPROACHES FROM THE PAC NORTHWEST. THE 12Z GFS SOLUTION IS ADVERTISING ALOT OF DEWPOINT POOLING ALONG THIS SLOWLY NORTHWARD MOVING BOUNDARY /SFC DPS PROGGED AT 70F OR BETTER/ AND SUSPECT THAT THIS IS BEING OVERDONE. NEVERTHELESS THE SIGNAL FOR MOISTURE RETURN IS CERTAINLY THERE...SO INTRODUCED A 20 TO 30 POP ACROSS CWA FOR THE INTERACTION OF THIS BOUNDARY WITH THE LOW LEVEL MOISTURE AND APPROACHING WAVE. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && ALBRECHT/DORN
Hazardous weather outlook, Jun 3, 4:54 AM CDT, 16 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 454 AM CDT SAT JUN 3 2006 MNZ039-046-SDZ006>008-011-018>023-041000- TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- 454 AM CDT SAT JUN 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO PUSH INTO THE AREA FROM THE WEST TONIGHT. ALTHOUGH AN ISOLATED SEVERE STORM WILL BE POSSIBLE...THE MAIN THREAT WILL BE LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON SUNDAY AS AN UPPER DISTURBANCE SLOWLY MOVES EAST. ANOTHER DISTURBANCE WILL MOVE THROUGH THE REGION ON MONDAY. WHILE ISOLATED SEVERE STORMS WILL BE POSSIBLE...THE MAIN THREAT ON SUNDAY AND MONDAY WILL BE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SDZ033>035-045-048-041000- STANLEY-SULLY-HUGHES-JONES-LYMAN- 454 AM CDT SAT JUN 3 2006 /354 AM MDT SAT JUN 3 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE AREA LATE THIS AFTERNOON. SEVERE STORMS WILL BE POSSIBLE WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL BE POSSIBLE AS WELL. THE THUNDERSTORMS WILL MAINLY AFFECT THE AREA LATE IN THE AFTERNOON AND DURING THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON. SDZ003-004-009-015-041000- CORSON-CAMPBELL-WALWORTH-DEWEY- 454 AM CDT SAT JUN 3 2006 /354 AM MDT SAT JUN 3 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE AREA LATE THIS AFTERNOON. SEVERE STORMS WILL BE POSSIBLE WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL BE POSSIBLE AS WELL. THE THUNDERSTORMS WILL MAINLY AFFECT THE AREA LATE IN THE AFTERNOON AND DURING THE EVENING HOURS. ALSO...THE GRASSLAND FIRE DANGER INDEX WILL REACH THE VERY HIGH CATEGORY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON SUNDAY AS AN UPPER DISTURBANCE SLOWLY MOVES EAST. ANOTHER DISTURBANCE WILL MOVE THROUGH THE REGION ON MONDAY. WHILE ISOLATED SEVERE STORMS WILL BE POSSIBLE...THE MAIN THREAT ON SUNDAY AND MONDAY WILL BE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON. SDZ016-041000- POTTER- 454 AM CDT SAT JUN 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO PUSH INTO THE AREA FROM THE WEST TONIGHT. ALTHOUGH AN ISOLATED SEVERE STORM WILL BE POSSIBLE...THE MAIN THREAT WILL BE LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON SUNDAY AS AN UPPER DISTURBANCE SLOWLY MOVES EAST. ANOTHER DISTURBANCE WILL MOVE THROUGH THE REGION ON MONDAY. WHILE ISOLATED SEVERE STORMS WILL BE POSSIBLE...THE MAIN THREAT ON SUNDAY AND MONDAY WILL BE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SDZ017-036-037-051-041000- FAULK-HYDE-HAND-BUFFALO- 454 AM CDT SAT JUN 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL AFFECT THE AREA EARLY THIS MORNING. THEN TONIGHT...THUNDERSTORMS ARE EXPECTED TO PUSH INTO THE AREA FROM THE WEST. ALTHOUGH AN ISOLATED SEVERE STORM WILL BE POSSIBLE...THE MAIN THREAT WILL BE LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON SUNDAY AS AN UPPER DISTURBANCE SLOWLY MOVES EAST. ANOTHER DISTURBANCE WILL MOVE THROUGH THE REGION ON MONDAY. WHILE ISOLATED SEVERE STORMS WILL BE POSSIBLE...THE MAIN THREAT ON SUNDAY AND MONDAY WILL BE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SDZ005-010-041000- MCPHERSON-EDMUNDS- 454 AM CDT SAT JUN 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT TONIGHT...THUNDERSTORMS ARE EXPECTED TO PUSH INTO THE AREA FROM THE WEST. ALTHOUGH AN ISOLATED SEVERE STORM WILL BE POSSIBLE...THE MAIN THREAT WILL BE LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON SUNDAY AS AN UPPER DISTURBANCE SLOWLY MOVES EAST. ANOTHER DISTURBANCE WILL MOVE THROUGH THE REGION ON MONDAY. WHILE ISOLATED SEVERE STORMS WILL BE POSSIBLE...THE MAIN THREAT ON SUNDAY AND MONDAY WILL BE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. KNUTSVIG
In the hours before
Local storm report, Jun 3, 7:05 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
705 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 18 E AGAR 44.84N 99.71W
06/03/2006 E0.88 INCH SULLY SD PUBLIC
HAIL FELL OFF AND ON FROM 620 PM TO 640 PM.
0625 PM HAIL 16 N HOLABIRD 44.76N 99.60W
06/03/2006 E1.75 INCH HYDE SD PUBLIC
HAIL FELL FROM 625 PM TO 655 PM AND WAS ANYWHERE FROM PEA
TO GOLFBALL SIZE.
&&
PARKINLocal storm report, Jun 3, 7:47 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
747 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL HOVEN 45.24N 99.78W
06/03/2006 E0.75 INCH POTTER SD PUBLIC
&&
BEHNKELocal storm report, Jun 3, 8:19 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
819 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 3 N HOLABIRD 44.57N 99.60W
06/03/2006 E1.25 INCH HYDE SD PUBLIC
&&
PARKINLocal storm report, Jun 3, 8:37 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
837 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 10 N HOLABIRD 44.67N 99.60W
06/03/2006 E1.75 INCH HYDE SD PUBLIC
HAIL WAS PENNY TO GOLFBALL SIZE
&&
PARKINLocal storm report, Jun 3, 9:08 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
908 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 21 NW ONIDA 44.92N 100.37W
06/03/2006 E1.75 INCH POTTER SD PUBLIC
&&
PARKINThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:16 PM CDT | Flash Flood Warning | ABR | Hyde | 3 hr |
| Jun 3, 7:27 PM CDT | Severe Thunderstorm Warning | ABR | Potter | 33 min |
| Jun 3, 7:34 PM CDT | Severe Thunderstorm Warning | ABR | Campbell | 41 min |
| Jun 3, 8:01 PM CDT | Severe Thunderstorm Warning | ABR | Hyde | 44 min |
| Jun 3, 8:35 PM CDT | Severe Thunderstorm Warning | ABR | Sully | 55 min |
| Jun 3, 9:10 PM CDT | Severe Thunderstorm Warning | ABR | Potter | 35 min |
| Jun 3, 10:00 PM CDT | Severe Thunderstorm Warning | ABR | Hughes | 45 min |
| Jun 3, 10:17 PM CDT | Flash Flood Warning | ABR | Hyde | 118 min |
| Jun 3, 10:59 PM CDT | Severe Thunderstorm Warning | ABR | Lyman | 16 min |
| Jun 4, 12:13 AM CDT | Severe Thunderstorm Warning | ABR | Hyde | 62 min |
| Jun 4, 1:04 AM CDT | Severe Thunderstorm Warning | ABR | Hand | 19 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.